Vol. 37, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Multipliers and unconditional convergence of biorthogonal expansions

William Jay Davis, David William Dean and Ivan Singer

Vol. 37 (1971), No. 1, 35–39
Abstract

We solve in the affirmative a problem raised by B. S. Mityagin in 1961, namely, we prove that if (xn,fn) is a biorthogonal system for a Banach space E with (fn) total over E, such that the set of multipliers M(E,(xn,fn)) contains all sequences (𝜖i) with 𝜖i = ±1 for each i, then (xn) is an unconditional basis for E.

Mathematical Subject Classification 2000
Primary: 46B15
Milestones
Received: 3 April 1970
Published: 1 April 1971
Authors
William Jay Davis
David William Dean
Ivan Singer